# SDR 97ZZZX5074

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Part number: RV2NBYSD103B
- Condition: Failed
- Location: Cockpit
- Part time: 983 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIABLE RESISTOR CAUSES CIRCUIT BREAKERS TO TRIP.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
